# SDR DALA13036540972

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 59,965 hours, 44,096 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAILCONE RELEASE SPRING BRACKETS WERE FOUND TO BE WORN ON THE LT & RT SIDES.  REPLACED LT & RT SPRING BRACKETS IAW SRM 51-30.  THE REQUIRED INSPECTION WAS COMPLETED.
